# SDR QXEA2024120200283

- Difficulty date: November 26, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N652MK
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000929
- Aircraft time: 4,885 hours, 3,788 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LAV SMOKE EICAS MSG PRESENTED BRIEFLY DURING CRZ. REMOVED FROM SERVICE. AFT LAV SMOKE ALARM REPORTED TO GO OFF. PASSENGER WAS IN LAVATORY AT THE TIME. PERFORMED LAV SMOKE DETECTOR TEST 26-14-01-700-801-A. TESTS GOOD. OPERATES AS NORMAL. NO FURTHER DEFECT. NO PARTS REPLACED. RETURNED TO SERVICE.
